# SDR AALA202108029906

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 53,261 hours, 33,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED ON PANEL. REMOVED AND REPLACED FORWARD LEFT BATTERY PACK (10WL) OPERATIONS CHECK GOOD PER AMM 33-51-38.
